Commentarii Mathematici Helvetici

, Volume 62, Issue 1, pp 311–337

Galois coverings of representation-infinite algebras

Authors

  • Piotr Dowbor
    • Institute of MathematicsNicholas Copernicus University
  • Andrzej Skowroński
    • Institute of MathematicsNicholas Copernicus University
Article

DOI: 10.1007/BF02564450

Cite this article as:
Dowbor, P. & Skowroński, A. Commentarii Mathematici Helvetici (1987) 62: 311. doi:10.1007/BF02564450
  • 67 Views

Copyright information

© Birkhäuser Verlag 1987